ID 110917
Author
Keywords
Fourier transformation
distribution
structure theorem of Fourier image
Paley-Wiener type theorem
Content Type
Departmental Bulletin Paper
Description
In this paper, we study the Fourier transformation F of functions in D and distributions in D′. Thereby we prove the structure theorems of the Fourier images FD and FD′.
Journal Title
Journal of Mathematics
ISSN
13467387
NCID
AA11595324
Volume
50
Start Page
113
End Page
125
Sort Key
113
Published Date
2016
FullText File
language
eng
TextVersion
Publisher
departments
Science and Technology